# SDR SWAA2022020942891

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY FLOOR SPLICE STRAP BS 772 IS CORRODED LBL20-RBL20 / REMOVED AND REPLACED AFT CARGO BAY; FLOOR SPLICE STRAP; BS772; LBL-20-RBL-29 IAW SOPM 20-50-01. IPC; 53-42-11-30; 7081U 22FEB18; AFTER CORROSION EVAL; FOUND TO BE OUT OF LIMITS; DUE TO NO LIMITS IN THE; SRM. 51-10-02-0G-0.
